Obserwuj
Christoph Scheven
Christoph Scheven
Zweryfikowany adres z uni-due.de
Tytuł
Cytowane przez
Cytowane przez
Rok
Asymptotically regular problems I: Higher integrability
C Scheven, T Schmidt
Journal of Differential Equations 248 (4), 745-791, 2010
612010
Regularity of polyharmonic maps in the critical dimension
A Gastel, C Scheven
Communications in analysis and geometry 17 (2), 185-226, 2009
572009
Partial Hölder continuity for discontinuous elliptic problems with VMO-coefficients
V Bögelein, F Duzaar, J Habermann, C Scheven
Proceedings of the London Mathematical Society 103 (3), 371-404, 2011
552011
Asymptotically regular problems II: Partial Lipschitz continuity and a singular set of positive measure
C Scheven, T Schmidt
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 8 (3), 469-507, 2009
542009
Doubly nonlinear equations of porous medium type
V Bögelein, F Duzaar, P Marcellini, C Scheven
Archive for Rational Mechanics and Analysis 229, 503-545, 2018
502018
The higher integrability of weak solutions of porous medium systems
V Bögelein, F Duzaar, R Korte, C Scheven
Advances in Nonlinear Analysis 8 (1), 1004-1034, 2018
452018
Existence of localizable solutions to nonlinear parabolic problems with irregular obstacles
C Scheven
Manuscripta Mathematica 146, 7-63, 2015
442015
The obstacle problem for the porous medium equation
V Bögelein, T Lukkari, C Scheven
Mathematische Annalen 363, 455-499, 2015
422015
Partial regularity for stationary harmonic maps at a free boundary
C Scheven
Mathematische Zeitschrift 253, 135-157, 2006
422006
BV supersolutions to equations of 1-Laplace and minimal surface type
C Scheven, T Schmidt
Journal of Differential Equations 261 (3), 1904-1932, 2016
392016
Dimension reduction for the singular set of biharmonic maps
C Scheven
Walter de Gruyter GmbH & Co. KG 1 (1), 53-91, 2008
382008
Stationary electro-rheological fluids: low order regularity for systems with discontinuous coefficients
V Bögelein, F Duzaar, J Habermann, C Scheven
Advances in Calculus of Variations 5 (1), 1-57, 2012
372012
A sharp quantitative isoperimetric inequality in hyperbolic n-space
V Bögelein, F Duzaar, C Scheven
Calculus of Variations and Partial Differential Equations 54, 3967-4017, 2015
322015
Higher integrability in parabolic obstacle problems
V Bögelein, C Scheven
Forum Mathematicum 24 (5), 931-972, 2012
312012
Higher integrability for doubly nonlinear parabolic systems
V Bögelein, F Duzaar, J Kinnunen, C Scheven
Journal de Mathématiques Pures et Appliquées 143, 31-72, 2020
302020
Gradient potential estimates in non-linear elliptic obstacle problems with measure data
C Scheven
Journal of Functional Analysis 262 (6), 2777-2832, 2012
292012
Partial regularity for subquadratic parabolic systems by -caloric approximation
C Scheven
292011
Regularity for subquadratic parabolic systems: higher integrability and dimension estimates
C Scheven
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 140 (6 …, 2010
292010
On Frobenius-destabilized rank-2 vector bundles over curves
C Scheven, C Pauly
Commentarii Mathematici Helvetici 83 (1), 179-209, 2008
282008
A variational approach to doubly nonlinear equations
V Bögelein, F Duzaar, P Marcellini, C Scheven
Rendiconti Lincei 29 (4), 739-772, 2018
262018
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20